# SDR UIEA200400009

- Difficulty date: February 2, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Engine: Ge CF650E2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (D) CHECK, WING LOWER SKIN CORROSION FOUND AROUND SURGE TANK SUMP DRAIN VALVE AT WING STA 1487, BETWEEN STRINGERS S-5 AND S-6 LT SIDE.  CORROSION DAMAGE IS REPAIRED BY BLEND OUT.  REPAIR AREA IS SHOP PEENED AND HFEC INSPECTED.  APPLIED ALODINE 1200 AND BMS 10-11 TYPE PRIMER.  BLEND OUT AREA AROUND DRAIN VALVE FASTENER HOLE IS SPOT FACED.  BACB30NW8 HILOK WITH BACC30N8 COLLAR IS INSTALLED WET WITH BMS 5 26 SEALANT IN .2460 TO .2480 INCHES DIAMETER HOLE.  BMS 5 26 SEALANT IS APPLIED IN THE BLENDED CAVITY.
